1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

jumping when sleeping and bone pain

Discussion in 'Diabetes Complications' started by BOY14, Oct 22, 2021.

  1. BOY14

    BOY14 · Member

    Messages:
    8
    Likes Received:
    0
    Trophy Points:
    1
    Hi

    I should have been taking Metformin around about January this year, but have been too scared to start it. I tried getting Sugar down and did do so with a Ketosis diet - was 90 it is now 63. Over the last 3 months as I am going to sleep my legs suddenly and fast jerk jump, this also happens with my body it is like a hiccup reaction, and has got to the stage where it is happening right after the last jump within 1 to 2 seconds. I did have restless legs but this stopped and turned into the jumping. Also my body hurts, and my left elbow the bone was intensely hurting.

    So this week Tuesday I took my first metformin. That night my body never jumped and the pain seems to have gone. However, the second night the jumps have come back a bit. Any insight into any of this. I don't have the jerks when awake.
     
  2. lovinglife

    lovinglife Type 2 · Well-Known Member

    Messages:
    2,948
    Likes Received:
    2,531
    Trophy Points:
    198
    I think you need to see your GP, the jerks and jumping could be anything and really need checking out
     
    • Agree Agree x 2
  3. lessci

    lessci Type 2 · Well-Known Member

    Messages:
    855
    Likes Received:
    708
    Trophy Points:
    133
    I tend to get this if I'm not getting enough salt in my diet, (and cramp too)
     
  4. BOY14

    BOY14 · Member

    Messages:
    8
    Likes Received:
    0
    Trophy Points:
    1
    I have seen my GP they don't have a clue, said they were going to ask a Colleague but never got back to me. The only thing I can think off is Diabetic Neuropathy, but I do not have sudden jumps in day time. I noticed it began when I stopped Simvastatin for two weeks. I was having restless legs sleeping real urge to run, but then I started Simvastatin again and that is when the jumps of legs and lower body started.
     
  5. lovinglife

    lovinglife Type 2 · Well-Known Member

    Messages:
    2,948
    Likes Received:
    2,531
    Trophy Points:
    198
    I would be going back to my GP wanting answers and a referral to a specialist, not everything is down to diabetes you really need to know why this is happening to you instead of trying to guess
     
    • Agree Agree x 1
  6. BOY14

    BOY14 · Member

    Messages:
    8
    Likes Received:
    0
    Trophy Points:
    1
    I will get back in touch with them on Monday. Thank you all for your replies. Truly appreciated
     
    • Friendly Friendly x 1
  7. MrsA2

    MrsA2 Type 2 · Well-Known Member

    Messages:
    2,390
    Likes Received:
    3,110
    Trophy Points:
    198
    When I had twitchy jumpy legs when first going low carb, I found adding salt and magnesium citrate helped
     
  8. JoKalsbeek

    JoKalsbeek I reversed my Type 2 · Expert

    Messages:
    5,004
    Likes Received:
    3,693
    Trophy Points:
    198
    Dunno about jerks, but the bone pain you mentioned in the header, for me, has been a life-long thing until I got my vitamin d sorted... If you used to get the bulk of yours from spuds, you might want to try adding in some salmon twice a week or so.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook